A limit theorem for Markov decision processes

Staudigl M (2014)
Journal of Dynamics and Games 1(4): 639-659.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2014
Zeitschriftentitel
Journal of Dynamics and Games
Band
1
Ausgabe
4
Seite(n)
639-659
ISSN
2164-6066
Page URI
https://pub.uni-bielefeld.de/record/2930635

Zitieren

Staudigl M. A limit theorem for Markov decision processes. Journal of Dynamics and Games. 2014;1(4):639-659.
Staudigl, M. (2014). A limit theorem for Markov decision processes. Journal of Dynamics and Games, 1(4), 639-659. doi:10.3934/jdg.2014.1.639
Staudigl, M. (2014). A limit theorem for Markov decision processes. Journal of Dynamics and Games 1, 639-659.
Staudigl, M., 2014. A limit theorem for Markov decision processes. Journal of Dynamics and Games, 1(4), p 639-659.
M. Staudigl, “A limit theorem for Markov decision processes”, Journal of Dynamics and Games, vol. 1, 2014, pp. 639-659.
Staudigl, M.: A limit theorem for Markov decision processes. Journal of Dynamics and Games. 1, 639-659 (2014).
Staudigl, Mathias. “A limit theorem for Markov decision processes”. Journal of Dynamics and Games 1.4 (2014): 639-659.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar